# SDR RRXA010053

- Difficulty date: June 21, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10F
- Aircraft serial: 46903
- Aircraft time: 87,886 hours, 31,776 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Part number: ACG7060501
- Part serial: BXC040516
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION, VERY NOTICEABLE VIBRATION FROM FRONT PART OF ACFT. INCREASED VIBRATION WITH SPEED INCREASE. LOWERED LANDING GEAR,   VIBRATION STILL PRESENT. LANDING GEAR OPERATION  NORMAL.   FOUND BAD NOSE GEAR DOOR DRIVE LINK. REMOVED AND REPLACED NOSE GEAR DOOR DRIVE LINK IAW DC-10 MM 32-36-01 PG 201. CYCLED DOOR SEVERAL TIMES ON GROUND, OPS CHECK NORMAL.
